# SDR YENA20151121603

- Difficulty date: November 21, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 44,648 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR SILL STR 23 LT FRAME 68, 2" FROM OTBD SIDE, HAS CORROSION. REF NR  440264-32454, R & R L2 PAX DOOR SILL STR 23 LT FR 66-68 IAW SRM 53-41-14, FIG 21, 51-42-11 PAR 7 & 6, 51-44-11, PAR 2 REMOVED, DOT 5422.
